Alert archive / Kansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 138, NWS Dodge City, KS
NWS Dodge City, KS issued this severe thunderstorm warning at May 26, 2008, 5:58 PM CDT for 4 counties in Kansas. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 26, 2008, 5:58 PM CDT (22:58 UTC)
- Expired
- May 26, 2008, 7:00 PM CDT
- In force
- 62 min
- Issued by
- NWS Dodge City, KS
- Area
- Storm-based polygon
Counties Barber County, KS, Clark County, KS, Comanche County, KS, Kiowa County, KS
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 26, 1:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 12:00Z, 11.0 hours before the alert went out and 78 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 510 J/kg
- Mixed-layer CIN
- -425 J/kg
- Mixed-layer LCL
- 1389 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 349 m²/s²
- 0-3 km storm-relative helicity
- 348 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KDDC 262258 SVRDDC KSC007-025-033-097-270000- /O.NEW.KDDC.SV.W.0138.080526T2258Z-080527T0000Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE DODGE CITY KS 558 PM CDT MON MAY 26 2008 THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHWESTERN BARBER COUNTY IN SOUTH CENTRAL KANSAS. COMANCHE COUNTY IN SOUTH CENTRAL KANSAS. SOUTHERN KIOWA COUNTY IN SOUTH CENTRAL KANSAS. SOUTHEASTERN CLARK COUNTY IN SOUTHWEST KANSAS. * UNTIL 700 PM CDT * AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 11 MILES SOUTH OF BUTTERMILK...MOVING NORTHEAST AT 42 MPH. * LOCATIONS IMPACTED INCLUDE... BUTTERMILK... PROTECTION... AETNA... COLDWATER... WILMORE... SUN CITY... RURAL RESIDENCES OF COMANCHE...NORTHWESTERN BARBER...SOUTHEASTERN CLARK AND SOUTHERN KIOWA COUNTIES. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3750 9943 3738 9885 3700 9898 3700 9969 TIME...MOT...LOC 2258Z 208DEG 37KT 3698 9940 $$ BIELINSKI
2 follow-up statements
000 WWUS53 KDDC 262329 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 630 PM CDT MON MAY 26 2008 KSC007-025-097-262340- /O.CAN.KDDC.SV.W.0138.000000T0000Z-080527T0000Z/ KIOWA KS-CLARK KS-BARBER KS- 630 PM CDT MON MAY 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN BARBER... SOUTHEASTERN CLARK AND SOUTHERN KIOWA COUNTIES IS CANCELLED... A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3734 9944 3733 9903 3701 9901 3702 9952 TIME...MOT...LOC 2330Z 207DEG 24KT 3708 9924 $$ KSC033-270000- /O.CON.KDDC.SV.W.0138.000000T0000Z-080527T0000Z/ COMANCHE KS- 630 PM CDT MON MAY 26 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR COMANCHE COUNTY... AT 624 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 6 MILES SOUTHEAST OF BUTTERMILK... MOVING NORTHEAST AT 27 MPH. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3734 9944 3733 9903 3701 9901 3702 9952 TIME...MOT...LOC 2330Z 207DEG 24KT 3708 9924 $$ 18
000 WWUS53 KDDC 262351 SVSDDC SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 651 PM CDT MON MAY 26 2008 KSC033-270001- /O.EXP.KDDC.SV.W.0138.000000T0000Z-080527T0000Z/ COMANCHE KS- 651 PM CDT MON MAY 26 2008 ...THE SEVERE THUNDERSTORM WARNING FOR COMANCHE COUNTY EXPIRES AT 700 PM CDT... THE SEVERE THUNDERSTORM HAS WEAKENED AND NO LONGER POSES A THREAT TO LIFE OR PROPERTY...HOWEVER GUSTY WINDS...HEAVY RAIN...AND SMALL HAIL WILL STILL BE POSSIBLE OVER COMANCHE COUNTY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY EVENING FOR SOUTHWESTERN KANSAS. LAT...LON 3734 9944 3733 9903 3701 9901 3702 9952 TIME...MOT...LOC 2351Z 207DEG 24KT 3720 9916 $$ RITTERLING
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 26, 3:26 PM CDT, 2 hours 32 minutes earlier.
Area forecast discussion, May 26, 3:26 PM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DODGE CITY KS 326 PM CDT MON MAY 26 2008 .DISCUSSION... DAYS 1-2... ONE MORE ROUND OF SEVERE WEATHER TONIGHT WILL BE THE MAIN FORECAST CONCERN FOR THE NEXT TWO DAYS. SOUTHWESTERLY FLOW ALOFT HAS CONTINUED ACROSS THE WESTERN PLAINS THIS MORNING, WITH A WEAK RIPPLE EVIDENT IN THE 500MB TEMP FIELD AND WV LOOP COMING UP THROUGH WEST TX. A WARM PLUME AT 700MB ACROSS THE SOUTHWESTERN PLAINS HAS KEPT THINGS NICELY CAPED SO FAR. BEST 850MB MOISTURE WAS DOWN OVER OK AND TX AT 12Z, ALTHOUGH THE SPC MESOANALYSIS HAS SOME 10-15 C DEWPOINTS OVER OUR EASTERN COUNTIES FOR 19Z. THE SFC FRONT HAS MOVED MORE SLOWLY THAN ANTICIPATED, HANGING AROUND THE TQK-GCK AREA THE LAST FEW HOURS. A OUTFLOW BOUNDARY FROM LAST NIGHTS CONVECTION OVER EASTERN KANSAS WAS LOCATED NEAR HYS-PTT DOWN INTO NORTHEAST OK. RICH DEWPOINT HAD COME UP INTO OUR SOUTHEASTERN CWA, WITH VALUES IN THE 70S ALL THE WAY UP TO GBD. THE DRYLINE HAS NOT BEEN WELL DEFINED SO FAR, BUT SOME CONVECTION AS ALREADY STARTED ALONG THE MOIST AXIS IN THE EASTERN TX PANHANDLE. SHORT FUSE COMPOSITE HAS CALCULATED CAPE VALUES OF OVER 4500 J/KG JUST SOUTH OF P28, ALTHOUGH THERE IS STILL SOME MIXING THAT NEEDS TO BE DONE TO REMOVE THE CAP. FURTHER WEST, THE CAP IS WEAKER, BUT CAPE VALUES ARE LESS, DEWPOINTS ARE NOT AS HIGH, AND SHEAR IS MINIMAL. THINK THAT OUR BEST CHANCES FOR SEVERE WILL BE FURTHER EAST, BUT CANT RULE OUT SOMETHING POPPING UP AND PUTTING OUT QUARTER SIZED HAIL, SO WILL KEEP SEVERE MENTION IN THE WEST SOUTH OF THE FRONT. BEST CHANCES FOR VERY LARGE HAIL WILL BE EAST OF A ASHLAND TO DODGE CITY TO LACROSSE LINE WHERE THE BEST MOISTURE WILL BE. NEAR THE OLD OUTFLOW BOUNDARY, AS WELL AS NEAR THE FRONT, THERE COULD BE SOME TORNADOES POSSIBLE AS SHEAR IS MAXIMIZED LOCALLY. BEST LOW LEVEL HELICITY VALUES ARE WELL BEHIND THE FRONT AND OUTFLOW BOUNDARY IN EASTERN KS, WHERE AIR WILL ALSO BE FAIRLY STABLE. HOWEVER, AROUND P28-PTT-GBD AND ABOUT ONE COUNTY ROW WEST OF THERE, THERE COULD BE ENOUGH SHEAR TO GET THINGS ROTATING. TORNADO WATCH IS IN EFFECT, AND WILL CONTINUE THE BEST THUNDERSTORM CHANCES FOR THE EAST. STORMS WILL BECOME MORE NUMEROUS THEN FORM AN MCS AND MOVE EASTWARD OUT OF THE AREA TOWARDS MORNING. BY TOMORROW, THE TROUGH OVER NV/UT TODAY WILL HAVE EJECTED A SIGNIFICANT SHORTWAVE OUT INTO NEB AND SD. THIS SHOULD HELP PUSH THE COLD FRONT THE REST OF THE WAY THROUGH THE CWA. COLD AIR ADVECTION WILL BE VERY STRONG BEHIND THE FRONT, WITH 850MB TEMPS GETTING DOWN AROUND 3 C IN OUR NORTH BY AFTERNOON. WITH THE FRONT NOT MOVING THROUGH OUR SOUTHEASTERN COUNTIES UNTIL MID MORNING, THERE COULD ACTUALLY BE AN NON-DIURNAL TEMPERATURE CURVE WITH FALLING TEMPS IN THE AFTERNOON. LOCATIONS BEHIND THE FRONT WILL STAY SOCKED IN WITH STRATUS AND TEMPERATURES WILL ONLY BE IN THE UPPER 50S TO LOW 60S. WITH MODEL SOUNDINGS SHOWING A FAIRLY DECENT SATURATED LAYER BELOW 800MB, WILL CONTINUE TO KEEP THE LOW POPS WE HAVE GOING FOR DRIZZLE OR LIGHT RA. RIDGING WILL START BUILDING INTO THE PLAINS STATES BY TUESDAY NIGHT, WITH THE SFC HIGH OVER THE NORTHERN PLAINS AND UPPER MS VALLEY. WINDS WILL STAY TO THE NORTH TO NORTHEAST WITH UPSLOPE. STRATUS WILL CONTINUE TO STICK AROUND, WITH SOME DRIZZLE NOT OUT OF THE QUESTION. THE HIGH WILL START TO MOVE EAST DURING THE DAY ON WEDNESDAY, WITH WINDS SHIFTING BACK TO THE SOUTHEAST. STRATUS SHOULD HANG AROUND OUR EASTERN COUNTIES FOR THE EARLY PART OF THE DAY, NOT MIXING OUT UNTIL AFTERNOON. LOWERED HIGHS A BIT IN THAT AREA, AND MAY HAVE TO GO EVEN LOWER IF IT LOOKS LIKE THE STRATUS WILL NOT MIX OUT AT ALL. WESTERN COUNTIES SHOULD SEE SOME SUN AND GET UP INTO THE 70S. DAYS 3-7... THE GFS AND ECMWF ARE IN GOOD AGREEMENT WITH THE LARGE SCALE FEATURES THROUGH 168 HRS. OUR FIRST CHANCE OF STORMS WILL BE ON THURSDAY ALONG THE DRYLINE(AHEAD OF THE NEXT SHORTWAVE TROUGH). THIS TROUGH WILL PASS ACROSS THE NORTHERN AND CENTRAL PLAINS ON FRIDAY, WITH THE FRONT DANGLING BACK INTO SOUTHERN KANSAS BY AFTERNOON. A FEW STORMS COULD FIRE ALONG THIS FRONT BUT THE BEST DYNAMICS WILL BE WELL NE. AFTER THIS, THE EC/GFS ADVERTISE A FLAT RIDGE OVER THE PLAINS AS OPPOSED TO A AMPLIFIED ONE. THIS WOULD ALLOW FOR RETURN FLOW UP THE HIGH PLAINS AND FRONT RANGE. THIS IS A FAVORABLE PATTERN FOR STORM CLUSTERS TO DEVELOP OFF THE PALMER DIVIDE AND RATON MESA IN THE AFTERNOON AND THEN DRIFT INTO OUR WESTERN COUNTIES IN THE EVENING. SO AT LEAST ISOLATED STORMS ARE POSSIBLE SAT-SUN. THE ECMWF DEVELOPS A LARGE TROUGH IN THE WEST FOR DAYS 8-10. THIS MEANS ABOVE CLIMO TEMPS, AND PERHAPS STORMS IF THE FRONT IS FAR ENOUGH SOUTH. THE DETAILS ARE TOO UNCLEAR THIS FAR OUT. TEMPS WILL BE ABOVE CLIMO STARTING SATURDAY AND CONTINUING PERHAPS THROUGH JUNE 6. .AVIATION... THUNDERSTORMS ARE POSSIBLE AT ALL 3 TAF SITES THIS EVENING. THESE COULD BE LOCALLY SEVERE. LOW CLOUDS WILL GRADUALLY MOVE SOUTH TONIGHT BEHIND THE COLD FRONT. BUT THIS FRONT WILL BE A VERY SLOW MOVER. CEILINGS WILL LIKELY DROP TO 1000FT BY MORNING AND STAY THERE THROUGH THE END OF THE TAF PERIOD. && .PRELIMINARY POINT TEMPS/POPS... DDC 55 63 46 73 / 50 30 20 0 GCK 54 56 45 74 / 50 30 20 0 EHA 56 63 47 78 / 30 20 20 0 LBL 58 63 46 76 / 30 20 20 0 HYS 53 57 44 68 / 90 30 20 0 P28 66 77 49 71 / 90 30 20 0 && .DDC WATCHES/WARNINGS/ADVISORIES... NONE. && FN26/24/24
Hazardous weather outlook, May 26, 12:17 PM CDT, 5 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DODGE CITY KS 1217 PM CDT MON MAY 26 2008 KSZ031-045-046-064-076>078-086-087-271730- ELLIS-NESS-RUSH-HODGEMAN-HASKELL-GRAY-FORD-SEWARD-MEADE- 1217 PM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 3 PM. SOME OF THESE MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE IN FAR WESTERN KANSAS THURSDAY EVENING AND ACROSS ALL OF SOUTHWEST KANSAS BY FRIDAY EVENING. SOME OF THESE ISOLATED STORMS MAY BE SEVERE. .SPOTTER INFORMATION STATEMENT... SPOTTERS MAY BE NEEDED AFTER 3 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ065-066-079>081-088>090-271730- PAWNEE-STAFFORD-EDWARDS-KIOWA-PRATT-CLARK-COMANCHE-BARBER- 1217 PM CDT MON MAY 26 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL KANSAS AND SOUTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL DEVELOP AFTER 3 PM WITH VERY LARGE HAIL AND POSSIBLY TORNADOES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE FRIDAY EVENING. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL BE NEEDED AFTER 3 PM. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC KSZ030-043-044-061>063-074-075-084-085-271730- TREGO-SCOTT-LANE-HAMILTON-KEARNY-FINNEY-STANTON-GRANT-MORTON- STEVENS- 1217 PM CDT MON MAY 26 2008 /1117 AM MDT MON MAY 26 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST KANSAS AND WEST CENTRAL KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING BUT THESE ARE NOT EXPECTED TO BE SEVERE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ISOLATED THUNDERSTORMS ARE POSSIBLE THURSDAY AND FRIDAY EVENINGS. SOME OF THESE COULD BE SEVERE. .SPOTTER INFORMATION STATEMENT... STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. && FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC
In the hours before
Special weather statement, May 26, 4:53 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DODGE CITY KS 453 PM CDT MON MAY 26 2008 KSZ064-078-262245- FORD-HODGEMAN- 453 PM CDT MON MAY 26 2008 ...SIGNIFICANT WEATHER ADVISORY FOR FORD AND HODGEMAN COUNTIES... AT 451 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR DODGE CITY...MOVING NORTHEAST AT 21 MPH. NICKEL SIZE HAIL IS POSSIBLE WITH THIS STORM. LAT...LON 3809 10002 3797 9962 3777 9996 3778 10012 TIME...MOT...LOC 2153Z 218DEG 19KT 3783 10000 RITTERLING
Local storm report, May 26, 4:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
456 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM HAIL 16 SW GREENSBURG 37.44N 99.50W
05/26/2008 E1.75 INCH KIOWA KS TRAINED SPOTTER
&&
MBLocal storm report, May 26, 4:59 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
459 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 3 NW DODGE CITY 37.79N 100.05W
05/26/2008 E0.88 INCH FORD KS NWS EMPLOYEE
THE HAIL WAS VERY ISOLATED FROM A NEWLY DEVELOPED STORM
UPDRAFT
&&
UMSCHEIDLocal storm report, May 26, 5:11 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
511 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL MULLINVILLE 37.59N 99.47W
05/26/2008 E1.00 INCH KIOWA KS TRAINED SPOTTER
&&
MBLocal storm report, May 26, 5:32 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
532 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL 5 S GREENSBURG 37.53N 99.29W
05/26/2008 E2.75 INCH KIOWA KS TRAINED SPOTTER
&&
UMSCHEIDLocal storm report, May 26, 5:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
547 PM CDT MON MAY 26 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL 8 WSW ULYSSES 37.53N 101.49W
05/26/2008 E1.00 INCH GRANT KS PUBLIC
&&
JBThe office that day
Everything else NWS Dodge City, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 7:33 PM CDT | High Wind Warning | DDC | Clark, Comanche, Ford, Gray, Kiowa, Meade | 75 min |
| May 25, 7:40 PM CDT | Severe Thunderstorm Warning | DDC | Pawnee, Rush | 20 min |
| May 25, 7:50 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness, Pawnee, Rush | 44 min |
| May 25, 7:57 PM CDT | River Flood Warning | DDC | Trego | 13 hr |
| May 25, 8:23 PM CDT | Special Weather Statement | DDC | Barber, Comanche, Edwards, Kiowa, Pratt, Stafford | 82 min |
| May 25, 8:58 PM CDT | Severe Thunderstorm Warning | DDC | Barber | 47 min |
| May 26, 3:48 PM CDT | Severe Thunderstorm Warning | DDC | Hodgeman, Ness | 42 min |
| May 26, 4:03 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Ness, Pawnee | 42 min |
| May 26, 4:28 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Morton, Stanton | 47 min |
| May 26, 4:43 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee, Rush | 47 min |
| May 26, 4:50 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Kiowa | 40 min |
| May 26, 4:53 PM CDT | Special Weather Statement | DDC | Hodgeman | 52 min |
| May 26, 5:07 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee | 38 min |
| May 26, 5:12 PM CDT | Severe Thunderstorm Warning | DDC | Grant, Kearny, Morton, Stanton, Stevens | 63 min |
| May 26, 5:17 PM CDT | Tornado Warning | DDC | Kiowa | 28 min |
| May 26, 5:34 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Meade | 41 min |
| May 26, 5:35 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Pawnee, Pratt, Stafford | 55 min |
| May 26, 5:37 PM CDT | Tornado Warning | DDC | Kiowa, Pratt | 38 min |
| May 26, 5:39 PM CDT | Tornado Warning | DDC | Edwards, Pawnee, Stafford | 51 min |
| May 26, 6:00 PM CDT | Tornado Warning | DDC | Pawnee, Stafford | 31 min |
| May 26, 6:09 PM CDT | Tornado Warning | DDC | Kiowa, Pratt | 36 min |
| May 26, 6:10 PM CDT | Severe Thunderstorm Warning | DDC | Gray, Meade | 50 min |
| May 26, 6:13 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Ford, Meade | 47 min |
| May 26, 6:31 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Meade | 44 min |
| May 26, 6:38 PM CDT | Severe Thunderstorm Warning | DDC | Edwards, Hodgeman, Pawnee | 52 min |
| May 26, 6:42 PM CDT | Severe Thunderstorm Warning | DDC | Pratt, Stafford | 48 min |
| May 26, 6:42 PM CDT | Severe Thunderstorm Warning | DDC | Clark, Edwards, Ford, Kiowa | 48 min |
| May 26, 6:53 PM CDT | Areal Flood Warning | DDC | Edwards, Kiowa, Pratt | 3 hr |
| May 26, 6:58 PM CDT | Severe Thunderstorm Warning | DDC | Ford, Gray, Hodgeman | 38 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.